# SDR ASAA0510076

- Difficulty date: April 17, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND LEFT KEEL BEAM CORROSION AT BS 535 ON LOWER FLANGE.  REPAIRED IAW RO 3838 AND EA 5310-02458.  (M)
